# SDR DXTA2014032405697

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 4,224 hours, 3,387 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL BELOW 60 KNOTS, PILOTS RT BRAKE PEDAL WENT TO THE FLOOR.  RIGHT PILOT GOT THE AIRPLANE SLOWED TO TAXI SPEED, THEN HIS RT PEDAL WAS INTERMITTENTLY SPONGY.  AFTER CLEARING THE RUNWAY, TRIED THE BRAKES AGAIN & THE PILOT RIGHT WENT ALMOST TO THE FLOOR AGAIN.  WE HAD THE AIRPLANE TOWED IN.  NO EMERGENCY BRAKE USED. POST FLIGHT HAD NO FLUID LEAKS OR FLAT SPOTS ON BOTH MAINS.
